# SDR CALA2023040300989

- Difficulty date: April 2, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N69813
- Make and model: Boeing 737-900ER
- Aircraft serial: 43531
- Aircraft time: 28,903 hours, 10,361 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: DD71701100
- Part serial: 302331
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(MULT-33-3-0004)  BATTERY PACK M1675 REQUIRES REPLACEMENT.  TRAN SCRIBED FROM HAECO GSO NRC# 9288184
